# SDR DHL9980612C

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT MLG W/W CUT OUT REAR SIDE T/E PANEL FRAME SHOWS DAMAGED AREA.  REMOVED DAMAGED SECTION, FABRICATED NEW SECTION IAW SRM 51-1-4 PAR 4.  INSTALLED IAW SRM 51-1-20D PAR 7 AND SRM 51-1-21 PAR 1 FIG 32.  N/R CARD NR 0180.
